Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniqueness, stability and error estimation


Author: Raymond M. Redheffer
Journal: Bull. Amer. Math. Soc. 69 (1963), 497-500
DOI: https://doi.org/10.1090/S0002-9904-1963-10976-3
MathSciNet review: 0149016
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. M. Redheffer, Differential inequalities, Bull. Amer. Math. Soc. 69 (1963), 239-242. MR 143858
  • 2. R. M. Redheffer, An extension of certain maximum principles, Monatsh. Math. 66 (1962), 32-42. MR 142879
  • 3. Franz Rellich, Zur ersten Randwertaufgabe bei Monge-Ampèreschen Differentialgleichungen vom elliptischen Typus; differentialgeometrische Anwendungen, Math. Ann. 107 (1933), no. 1, 505–513 (German). MR 1512815, https://doi.org/10.1007/BF01448908


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10976-3

American Mathematical Society